# SDR 98ZZZX1972

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 3920324502
- Condition: Cracked
- Location: Bs 700-705
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT LOWER KEEL BEAM ANGLES TO FRAME ATTACH BRACKET FS 700 - FS 705 HAVE 3 INCH CRACKS RUNNING HORIZONTALLY. REMOVED AND REPLACED LEFT AND RIGHT KEEL BEAM ANGLES PER SRM 51-30-5.  TOTAL TIME:  45,975 HOURS.  TOTAL CYCLES:  71,775.  REF:  OPERATOR CONTROL NR HALA9800110.
